Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am getting face pimples and its leaving black spot on my face

dear all, I am getting face pimples and its leaving black spot on my face.i am using face wash once in a day,also used to wash my face twice or thrice daily with cold water.still there are black marks.pls suggest me. thank you
Asked On : Thu, 10 Mar 2011
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello ashiquenk,
Welcome to HealthcareMagic
Black marks after pimples are called post inflammatory hyperpigmentation.
Use a sunscreen gel twice daily and demelan cream once daily at night.
Revert back after 6 weeks of therapy.
Answered: Fri, 11 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare magic forum
Its natrual for pimles to leave some marks, which gradually fade. If you find them that distressing, see a dermatologist or a homeopath for treatment.
Avoid too much cosetics/ skin products. Be gentle and use homemade things, only when needed. (like scrubs, once a week)Takecare.
Answered: Thu, 10 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor